# SDR GXPA97016

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613GA
- Make and model: Amd FALCON
- Aircraft serial: 77
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Roller
- Condition: Fouled
- Location: Nlg
- Stage of operation: CL
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED, MAIN LANDING GEAR DOORS WOULD NOT CLOSE.  AIRCRAFT RETURNED.  FOUND FUEL TRUCK GROUNDING CLAMP ATTACHED TO NOSE GEAR UPLOCK ROLLER.  REMOVED GROUNDING CLAMP.  PERFORMED GEAR RETRACTION TEST.  OPS CHECK OK.  (X)
